# SDR USA2008F00036

- Difficulty date: September 25, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 27,808 hours
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 285T0012201
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 46,463 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT FLT 811, ENROUTE PHL TO CUN.  WHILE IN CRUISE FLT, THE SPOILER LIGHT ILLUMINATED, ALONG WITH EICAS MESSAGE "SPOILER".  THE SPOILERS WERE SELECTED DOWN AT THE TIME.  AFTER DISCUSSIONS WITH OPERATIONS, THE DECISION WAS MADE TO DIVERT TO CLT.  THE FLT LANDED IN CLT WITHOUT FURTHER INCIDENT.  MX REPLACED THE SPOILER CONTROL MODULE M532. OPS CHECK OK.
